# SDR CA190529021

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: GG6708060478
- Condition: Out Of Limits
- Location: Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PICCOLO DUCTS HOLES WERE FOUND DISCREPANT DURING QUALITY INSPECTION IN PRODUCTION (RESIDUAL BURRS, MISALIGNMENT, HOLE PATTERN) WHICH HAS POTENTIAL IMPACT ON WING ANTI-ICE SYSTEM PERFORMANCE. RJX-CA-30-0009 OPENED TO ADDRESS ISSUE. (TC# 20190529021)
